MathSciNet Relay Station
MathSciNet bibliographic data
MR2229874 35J50 (35B25 37J30 58E05)
Ramos, Miguel; Soares, Sérgio H. M. On the concentration of solutions of singularly perturbed Hamiltonian systems in $\Bbb R^N$. Port. Math. (N.S.) 63 (2006), no. 2, 157–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement